RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2001, Volume 37, Number 4, Pages 566–569 (Mi de10368)  

Short Communications

Periodic Solutions of Nonlinear Nonautonomous Systems of Ordinary Differential Equations

M. T. Terekhin, N. V. Retyunskikh

Ryazan State Pedagogical University

Full text: PDF file (693 kB)

English version:
Differential Equations, 2001, 37:4, 598–602

Bibliographic databases:

UDC: 517.925.52

Citation: M. T. Terekhin, N. V. Retyunskikh, “Periodic Solutions of Nonlinear Nonautonomous Systems of Ordinary Differential Equations”, Differ. Uravn., 37:4 (2001), 566–569; Differ. Equ., 37:4 (2001), 598–602

Citation in format AMSBIB
\Bibitem{TerRet01}
\by M.~T.~Terekhin, N.~V.~Retyunskikh
\paper Periodic Solutions of Nonlinear Nonautonomous Systems of Ordinary Differential Equations
\jour Differ. Uravn.
\yr 2001
\vol 37
\issue 4
\pages 566--569
\mathnet{http://mi.mathnet.ru/de10368}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1854053}
\transl
\jour Differ. Equ.
\yr 2001
\vol 37
\issue 4
\pages 598--602
\crossref{https://doi.org/10.1023/A:1019248111355}


Linking options:
  • http://mi.mathnet.ru/eng/de10368
  • http://mi.mathnet.ru/eng/de/v37/i4/p566

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:65
    Full text:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019